Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 479084, 13 pages
http://dx.doi.org/10.1155/2014/479084
Research Article

Almost Sure Asymptotical Adaptive Synchronization for Neutral-Type Neural Networks with Stochastic Perturbation and Markovian Switching

College of Information Sciences and Technology, Donghua University, Shanghai 200051, China

Received 16 December 2013; Accepted 21 February 2014; Published 16 April 2014

Academic Editor: Zhengguang Wu

Copyright © 2014 Wuneng Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wuneng Zhou, Xueqing Yang, Jun Yang, Anding Dai, and Huashan Liu, “Almost Sure Asymptotical Adaptive Synchronization for Neutral-Type Neural Networks with Stochastic Perturbation and Markovian Switching,” Mathematical Problems in Engineering, vol. 2014, Article ID 479084, 13 pages, 2014. https://doi.org/10.1155/2014/479084.